Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dp13368

Accutane Question- starting week 3

I am on starting my 3rd week of accutane- first week 40mg/day 2nd week 80 mg/day.

The only real problem I have had so far is severely dry lips.

My question is- on my nose there are dark brown spots in every pore that are pretty visible. Im not sure what this is... Has anyone else experience this and/or have any idea what this is (or is it just something like black heads coming to the surface) ??

Thanks for the help in advance

Share this post


Link to post
Share on other sites

I have the exact same thing. Looks like a ton of blackheads (that are smaller than usual blackheads before my accutane days).

I am also on the third week. Started from 30mg/day, now at 50mg/day.

Share this post


Link to post
Share on other sites

I tried to take pictures but it is too fine/detailed of an area to show up.

They are pretty much in every pore in and around my nose even on the sides. They are level with the skin it seems like maybe slightly under but it doesnt seem like something that you could squeeze out if you tried. Anyone have ideas what they are, what to do about them, or if it's something I should worry about?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×